# SDR HALA20241018053

- Difficulty date: October 17, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 34,355 hours, 79,878 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Test Unit
- Condition: Faulted
- Location: Cargo Smoke
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE FWD FAIL. RESET CARGO SMOKE TEST C/B. TEST PASSED. OK FOR SERVICE.
